Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can a series of medication lead to hallucinations and body pains?

I am taking a series of medications and have been expiriencing hallucinations and body pains in my arms and feet. I was wondering if i list the medications, if you could tell me whether or not these symptoms may be the result of any of the medications reacting negatively with one another?
Mon, 23 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hi.
I've gone through your query. I can understand your anxiety.

As you've not mentioned the drugs you are taking, I will list out the drugs could result in Hallucination.

*Use of additive substances like amphetamines, cocaine, LSD or ecstasy.
* as a withdrawal effect alcohol or long term use of certain drugs.
* Drugs used to treat high BP, psychiatric & mood disorder, Parkinson disease etc.

Hope I have answered your query. Let me know if I can assist you further. Take care.

Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Psychosis


Can a series of medication lead to hallucinations and body pains?

Hi. I ve gone through your query. I can understand your anxiety. As you ve not mentioned the drugs you are taking, I will list out the drugs could result in Hallucination. *Use of additive substances like amphetamines, cocaine, LSD or ecstasy. * as a withdrawal effect alcohol or long term use of certain drugs. * Drugs used to treat high BP, psychiatric & mood disorder, Parkinson disease etc. Hope I have answered your query. Let me know if I can assist you further. Take care. Regards, Dr. Yogapriya V, General and family physician.